# SDR YENA2022092300953

- Difficulty date: September 21, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A300*
- Aircraft serial: 10619
- Aircraft time: 3,328 hours, 498 cycles
- Engine: Pwc JT15D5D
- Engine time: 3,328 hours, 498 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Engine
- Part number: PW1133GAJM
- Part serial: P772575
- Condition: Failed
- Location: Engine-1
- Part time: 3,328 hours, 498 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#8351, BOS-JFK. (ETOPS) '#1 ENG NEEDS TO BE REMOVED SERVICEABLE DUE TO CONUS RESTRICTION; PER WO#1204304, REMOVED AND REPLACED ENGINE #1. '
